Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2018 | Conference Paper | IST-REx-ID: 187   OA
Edelsbrunner, H., & Osang, G. F. (2018). The multi-cover persistence of Euclidean balls (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.34
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 409   OA
Akopyan, A. (2018). On the number of non-hexagons in a planar tiling. Comptes Rendus Mathematique, 356(4), 412–414. https://doi.org/10.1016/j.crma.2018.03.005
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 188   OA
Edelsbrunner, H., Virk, Z., & Wagner, H. (2018). Smallest enclosing spheres and Chernoff points in Bregman geometry (Vol. 99, p. 35:1-35:13). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.35
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 87   OA
Edelsbrunner, H., & Nikitenko, A. (2018). Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability, 28(5), 3215–3238. https://doi.org/10.1214/18-AAP1389
View | Files available | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, A., Avvakumov, S., & Karasev, R. (2018). Convex fair partitions into arbitrary number of pieces. ArXiv. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner, H., & Iglesias Ham, M. (2018). On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math, 32(1), 750–782. https://doi.org/10.1137/16M1097201
View | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan, A., & Segal Halevi, E. (2018). Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics, 32(3), 2242–2257. https://doi.org/10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan, A. (2018). 3-Webs generated by confocal conics and circles. Geometriae Dedicata, 194(1), 55–64. https://doi.org/10.1007/s10711-017-0265-6
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan, A., Balitskiy, A., & Grigorev, M. (2018). On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry, 59(4), 1001–1009. https://doi.org/10.1007/s00454-017-9883-x
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed